# SDR AALA202206154564

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 27,916 hours, 5,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00024964
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 27,916 hours, 5,759 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING L-4 DOOR SLIDE REPLACEMENT THE EMERGENCY LIGHTING SYSTEM FAILED THE CIDS EMERGENCY POWER SUPPLY UNIT SYSTEM BITE TEST PER TASK CARD 26L00025010. CIDS REFLECTED DECODER ENCODER UNIT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202206150240) AND BATTERY (AALA202206155571) PER AMM 33-51-38. REPLACED DECODER ENCODER UNIT B (DEU) PER AMM 23-73-47 (AALA202206154564).  CLEANED CONNECTOR 2872VC END AND RE-SECURED CONNECTOR (AALA202206150320). A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51-00.
